# SDR 2017FA0000325

- Difficulty date: August 3, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N599TS
- Make and model: Cessna T206H
- Aircraft serial: T20609169
- Engine: Lyc TIO540AJ1A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 62E23190
- Part serial: HRKN058FP
- Condition: Leaking
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, A SLOW STEADY FUEL LEAK WAS OBSERVED.  LEAK WAS TRACED TO FUEL PUMP.
